MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04777433001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The crep2 reagent lot number and expiration date were not provided.The field service engineer (fse) noted a degraded sample probe; the sample probe was replaced.The investigation determined that the issue found by the fse was the root cause of the event.
 
Event or Problem Description
The initial reporter complained of qc issues and discrepant results for 1 patient sample tested for creatinine plus ver.2 (crep2) on a c 111 analyzer with ise.The initial result was 1.4 mg/dl.The repeat result was 0.83 mg/dl.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The customer had no further issues after the sample probe was replaced.Based on the information provided, the specific root cause could not be determined.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24367567
Report Number1823260-2026-00554
Device Sequence Number9652369
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown